MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TET1515
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Corneal Pannus (1447); Adhesion(s) (1695); Purulent Discharge (1812); Foreign Body Reaction (1868); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Necrosis (1971); Pain (1994); Scar Tissue (2060); Seroma (2069); Hernia (2240); Impaired Healing (2378); Fluid Discharge (2686); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced infected mesh, infection, scarring, hernia recurrence, hematoma, wound with persistent drainage, open wound, adhesions, necrotic tissue, granulation tissue, foreign body infection, unincorporated mesh, free floating mesh, purulent material, pannus, open tunnel tracts, sinus tract, pain, diastasis, and oozing.Post-operative patient treatment included revision surgery, wound exploration, excision of mesh, cholecystectomy, debridement of wound, incision and drainage of wound, scar revision, primary repair of hernia, evacuation of hematoma, wound packed with antibiotic containing gauze, granulation tissue debrided, necrotic tissue removed, piece of lower abdominal skin removed, scar revision, pain medication, wounds irrigated with antibiotic solution, and cauterized/coagulation of oozing.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced infected mesh, infection, scarring, hernia recurrence, hematoma, wound with persistent drainage, open wound, adhesions, necrotic tissue, granulation tissue, foreign body infection, unincorporated mesh, free floating mesh, purulent material, pannus, open tunnel tracts, sinus tract, pain, diastasis, and oozing.Post-operative patient treatment included revision surgery, wound exploration, excision of mesh, cholecystectomy, debridement of wound, incision and drainage of wound, scar revision, primary repair of hernia, evacuation of hematoma, wound packed with antibiotic containing gauze, granulation tissue debrided, excision of sinus tract, necrotic tissue removed, piece of lower abdominal skin removed, scar revision, pain medication, wounds irrigated with antibiotic solution, and cauterized/coagulation of oozing.
 
Additional Manufacturer Narrative
Additional information: b5, d8, e1 (facility name, street 1, city, region, postal code, g1 (mfr contact first name, last name, street 1, mfr city, region, country code, postal code, email, phone number), g3, h6 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced inflammation, seroma, infected mesh, infection, scarring, hernia recurrence, hematoma, wound with persistent drainage, open wound, adhesions, necrotic tissue, granulation tissue, foreign body infection, unincorporated mesh, free floating mesh, purulent material, pannus, open tunnel tracts, sinus tract, pain, diastasis, and oozing.Post-operative patient treatment included medication, revision surgery, wound exploration, excision of mesh, laparoscopic cholecystectomy, debridement of wound, incision and drainage of wound, scar revision, primary repair of hernia, evacuation of hematoma, wound packed with antibiotic containing gauze, granulation tissue debrided, excision of sinus tract, necrotic tissue removed, piece of lower abdominal skin removed, scar revision, pain medication, wounds irrigated with antibiotic solution, and cauterized/coagulation of oozing.
 
Additional Manufacturer Narrative
Correction: h6 (removed patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key11715833
Report Number9615742-2021-00877
Device Sequence Number17005377
Product Code FTL
UDI-Device Identifier10884521179974
UDI-Public10884521179974
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2012
Device Model NumberTET1515
Device Catalogue NumberTET1515
Device Lot NumberSHC00195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer11/23/2021
03/05/2025
03/19/2025
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date12/09/2021
03/11/2025
03/20/2025
Date Device Manufactured03/27/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight88 KG
Patient RaceWhite